Publication
Title
Morphological characterization of the glandular system in the salamander Plethodon shermani (Caudata, Plethodontidae)
Author
Abstract
Language
English
Source (journal)
Zoology : analysis of complex systems
Publication
2015
ISSN
0944-2006
Volume/pages
118:5(2015), p. 334-347
ISI
000362858800006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.12.2015
Last edited 02.05.2018
To cite this reference